# SDR QXEA0101685

- Difficulty date: October 13, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- Aircraft time: 25,773 hours, 36,052 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ONE LOOSE RIVET AT FORWARD NR 1 NACELLE, RIGHT-HAND SIDE, LOWER EDGE OF HORSE COLLAR COWL MATING FLANGE.  REPAIRED IAW 51-40-00.
